| Catalog Number |
363048 |
| Medical Device Problem Code |
Overfill (2404)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® plus citrate tube, an unspecified number of tubes overfilled.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9.Returned to manufacturer: yes.H.3 device eval by manufacturer? yes.D9.Device available for eval? 12-feb-2026.Investigation summary: bd received 3 already drawn samples for investigation.Visual evaluation of the returned samples indicated a correct draw volume.Sufficient volume is achieved when the blood draw falls above the minimum fill indicator and below the bottom of the shield.Additionally, 20 retained samples were functionally tested and all 20 samples drew within specification.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode overfill.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description